A phenomenological theory of the symmetry of ordered phases
Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 837-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_4_a20,
author = {A. G. Khachaturyan},
title = {A phenomenological theory of the symmetry of ordered phases},
journal = {Doklady Akademii Nauk},
pages = {837--839},
year = {1966},
volume = {171},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a20/}
}
A. G. Khachaturyan. A phenomenological theory of the symmetry of ordered phases. Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 837-839. http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a20/